Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Benicar

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 09-21-2003, 05:00 AM
MS. Suzy
Guest
 
Posts: n/a
Default Benicar

I have been on Benicar for three weeks now, because I was in the process of trying to get over a bad cold ( mild case of pneumonia)at the time of starting Benicar, I've notice I am unable to get over this sore throat thing I am able to take a nap in the after late evening and still go to bed at night and rest all night, this is something I was never able to do also I am able to sit and watch T.V another thing I was unable to do in other words this medication has slown my life down tremendous I don't know if that is a good thing as I was normally hyper ( very) I am 38 years old and I take 40mg ( 1 tablet a day) when I spoke to my doctor they claim that was not a side affect...but if you read the information there are no side affects but dizzyness this is a new product on the market and they are handing out samples like it's bubble gum but I will start to break my tablets in half starting tomorrow, but I have lost a liitle wait, my blood pressure is at normal now 120/60 it was 185/98 <br>My question is why is so many people on blood pressure medicines these days I know its mainly because of our eating habits, all the fried foods, french fries so I have decided to go on vegetables and fruits. <br>I hope this was helpful
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 09:05 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.